# SDR VNAA2008101600004

- Difficulty date: October 10, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SLATS FAIL CAS MESSAGE IN FLIGHT DURING RETRACTION.  FLAPS WERE FULLY STOWED WHEN SLATS FAILED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CHECKS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
